# SDR HEEA0012170

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 407012101105
- Condition: Worn
- Location: T/R
- Part time: 995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE BEARING WORN. PARTS AND LABOR WILL BE INVOICED...WO#9700658-99.
